CureZone   Log On   Join
Re: 4 Days Post Removal
 

Hulda Clark Cleanses
Parasite Cleanse, Kidney Cleanse, Liver Flush, Bowel Program acco...



Dr. Clark Shop
Hulda Clark Cleanses



My Complexion is Glowing
Oxy-Powder Attacks The Source Of Your Constipation, You Will ...



Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.


More
More
Kabel Views: 2,083
Published: 14 years ago
 
This is a reply to # 1,060,601

Re: 4 Days Post Removal


hi, pleased you are feeling better in yourself already. It is quite common for people to feel fine on mirena for a year or more, then the side effects suddenly hit, so i am pleased that you got it out, because things would only have got much worse. I had a little hair loss while mirena was in, but nothing much to worry about - my other side effects were much worse lol. But my hair loss has become extreme since the mirena came out, due to the body's inability to produce its own progesterone (looking at my hormonal symptoms before mirena, i can see that i was estrogen dominant anyway - and then since mirena, it has made me much more estrogen dominant, hence the hair loss and other side effects.) Some people are able to get back into production of their own progesterone after mirena, which is great, and means that their side effects will gradually phase out, and they will become "normal" again:)
Others who are less fortunate will initially get better, then the side effects may make an appearance again after a few months. Others still less fortunate will get an increase in side effects after mirena is removed. for the last two sections of people, myself included, there are things we can do to help ourselves, and looking into estrogen dominance is the first thing to do.
Hopefully you will not have problems in the long term, as your body has tolerated the mirena for quite a long time before you started your side effects, which i would think is a good sign for you. But just please be aware that if any odd effects crop up in the coming months, it is more than likely still your hormones not quite sorted out yet. Mirena can start off a whole host of symptoms due to the estrogen dominance that it seems to set up in some of us - and symptoms can mimic MS, sjogren's disease, thyroid problems and Arthritis type problems to name but a few - once the hormones are sorted out(no easy matter, as it takes time), the symptoms should go. Take care, good luck to you, and thanks for posting:) xx
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.328 sec, (1)